Search this article in Google Scholar


分類 論文誌
著者名 (author) Satoshi Fujita
英文著者名 (author)
キー (key)
表題 (title) Optimal Serial Broadcast of Successive Chunks
表題 (英文)
定期刊行物名 (journal) Theoretical Computer Science
定期刊行物名 (英文)
巻数 (volume) 575
号数 (number)
ページ範囲 (pages) 3-9
刊行月 (month) March
出版年 (year) 2015
付加情報 (note) DOI: 10.1016/j.tcs.2014.11.033
注釈 (annote)
内容梗概 (abstract)
論文電子ファイル Not available.


[0-66]  Satoshi Fujita, ``Optimal Serial Broadcast of Successive Chunks,'' Theoretical Computer Science, vol. 575, pp. 3-9, March 2015.

@article{0_66,
    author = {Satoshi Fujita},
    author_e = {},
    title = {Optimal Serial Broadcast of Successive Chunks},
    title_e = {},
    journal = {Theoretical Computer Science},
    journal_e = {},
    volume = {575},
    number = {},
    pages = {3-9},
    month = {March},
    year = {2015},
    note = {DOI: 10.1016/j.tcs.2014.11.033},
    annote = {}
}

This site is maintained by Distributed System Laboratory.

PMAN 2.5.5 - Paper MANagement system / (C) 2002-2008, Osamu Mizuno / All rights reserved.